Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On semi-parabolic Riemann surfaces


Author: Robert D. M. Accola
Journal: Trans. Amer. Math. Soc. 108 (1963), 437-448
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1963-0165100-4
MathSciNet review: 0165100
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] D. M. Accola 1. Differentials and extremal length on Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. 46 (1960), 540-543. MR 0118829 (22:9598)
  • 1. -2. The bilinear relation on open Riemann surfaces, Trans. Amer. Math. Soc. 96 (1960), 143-161. MR 0125216 (23:A2521)
  • [L] Ahlfors and L. Sario 1. Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [Z] Kuramochi 1. On covering surfaces, Osaka Math. J. 5 (1953), 155-201. MR 0059371 (15:518f)
  • 2. -2. Capacity of subsets of the ideal boundary, Proc. Japan Acad. 32 (1956), 111-116. MR 0079087 (18:27a)
  • [R] Nevanlinna 1. Quadratisch Integrierbare Differentiale auf einer Riemannschen Mannigfaltigkeit, Ann. Acad. Sci. Fenn. Ser A I no. 1 (1941). MR 0015496 (7:427e)
  • [M] Ohtsuka 1. Sur un théoréme etoilé de Gross, Nagoya Math. J. 9 (1955), 191-207. MR 0078431 (17:1191i)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0165100-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society